MathSciNet Relay Station
MathSciNet bibliographic data
MR319009 (47 #7555) 49B25
Silverman, Edward A necessary condition in the calculus of variations. Proc. Amer. Math. Soc. 37 (1973), 462–464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement